高级检索   注册
SEMI OpenIR  > 中国科学院半导体研究所(2009年前)  > 期刊论文

题名: THEORETICAL CALCULATION FOR SHUBNIKOV-DEHAAS OSCILLATIONS IN DEEP MESA STRUCTURES
作者: DOSTOV VL;  DU QH;  WANG ZG
发表日期: 1994
摘要: We have used the rectangular confinement potential to describe Shubnikov-deHaas oscillations produced by one-dimensional electrons confined in deep mesa structures. The edge distortion of the confinement potential caused by electrostatic image forces is taken into account. The model contains no fitting parameters and relates well with experimental data. The comparison with earlier reported parabolic model is presented,
KOS主题词: Subbands;  Single;  Wire rope
刊名: SOLID STATE COMMUNICATIONS
专题: 中国科学院半导体研究所(2009年前)_期刊论文

条目包含的文件

文件 大小格式
6478.pdf340KbAdobe PDF 联系获取全文


许可声明:条目相关作品遵循知识共享协议(Creative Commons)。


推荐引用方式:
DOSTOV VL; DU QH; WANG ZG.THEORETICAL CALCULATION FOR SHUBNIKOV-DEHAAS OSCILLATIONS IN DEEP MESA STRUCTURES,SOLID STATE COMMUNICATIONS ,1994,89(10):833-836
个性服务
 推荐该条目
 保存到收藏夹
 查看访问统计
 Endnote导出
Google Scholar
 Google Scholar中相似的文章
 [DOSTOV VL]的文章
 [DU QH]的文章
 [WANG ZG]的文章
CSDL跨库检索
 CSDL跨库检索中相似的文章
 [DOSTOV VL]的文章
 [DU QH]的文章
 [WANG ZG]的文章
Scirus search
 Scirus中相似的文章
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
所有评论 (0)
暂无评论

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。

 

 

Valid XHTML 1.0! 版权所有 © 2007-2012  中国科学院半导体研究所  -反馈
系统开发与技术支持:中国科学院国家科学图书馆兰州分馆(信息系统部)
本系统基于 MIT 和 Hewlett-Packard 的 DSpace 软件开发